# SDR AWXA0001854

- Difficulty date: June 13, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- Aircraft time: 27,808 hours, 11,680 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pilot Valve
- Part number: S43401190
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 6/5/01 - FLT 253 - EN ROUTE TO PHL ECAM MSG DISPLAYED HYD YELLOW SYS LOW LEVEL; YELLOW HYD QUANTITY INDICATED IN THE AMBER BAND; CREW COMPLIED W/ THE ECAM ACTIONS & RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  MX INSPECTED THE A/C AND FOUND THE YELLOW HYD SYS LEAK MEASUREMENT VALVE, PILOT VALVE LEAKING; THE PILOT VALVE WAS REPLACED, THE YELLOW SYS WAS SERVICED AND LEAK CHECKS AND FUNCTIONAL CHECKS WERE GOOD IAW AMM 29-19-51-401.
